# SDR DALA2015012900738

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LAVATORY CUTOUT SKIN & INTERNAL DOUBLER, BS 1315, L22L, CORRODED. REPAIRED IAW ER/A 515200-14, REV B.
